# SDR DXTA2024090900458

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,113 hours, 3,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007469
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING EMER LIGHT CHECK   IN ARM.    NO EMER LIGHTS WORK.    WITH EMER LIGHT SWITCH ON.   EXIT LIGHT OVER MAIN DOOR NOT ON.     OVERHEAD AT SEAT 3 AND 10 NOT ON.    WHEN FULL AIRCRAFT POWER IS AT 28 VOLTS  ,    ALL EMER LIGHTS ON. CORRECTIVE ACTION: REMOVED AND REPLACED #1 EMERGENCY BATTERY PACK IAW CE-680A MM 33-50-06. OPS CHECK GOOD.
